# SDR ASAA2017022619951

- Difficulty date: February 26, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 23,863 hours, 6,906 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C N8420001, FOR THE RT ENGINE HARNESS GVI, FOUND HARNESS MW0326 MISSING BRAID APPROXIMATELY 1 INCH AT 11 O'CLOCK POSITION. ESN804748.   ACFT GROUNDED.  ACCOMPLISHED MW0326 HARNESS REPAIR IAW AMM 70-70-01. REPLACE THE HARNESS.
